Asked for male, 21years old from Tiruchengode
You should ask your doctor rgis question. Or you can ask your family member who took you to the doctor.
With the available information, i think that you were going astray probably on weed or alcohol. It might be due to your depression for which Escitalopram is prescribed.
May be you had irregular sleeping habits for which a hypnotic Zolpidem 10 prescribed.
Probably your family would have thought if you sleep well and feel happy and confident, you may not seek alcohol or weed.
Alcohol, weed, zolpidem and escitalopram work on the various neurochemicals in the brain to make you feel happy and confident. Together, the dose may be too much for you, making you croggy, imbalanced, poor reflexes while riding leading you to accidents, dizziness, drowsiness etc.
Please remember, it all depends on the dose of alcohol and cannabis - what drink, how much quantity, the duration of drinking, type of food along with it, etc.
Better to avoid alcohol and weed and continue to use escitalopram and zolpidem. All the best